advertisement
Question
Posted by: Anne | 2010/03/06

Quitting Lexamil

I have been on lexamil 20mg for the past year to year and a half, however, due to immense weight gain, and my inability to lose that weight as a side effect of this medication, i have become increasingly depressed and self conscious, I am thinking about quitting lexamil, which I take for my depression, but am not sure of what the possible withdrawal symptoms would be, can I do this safely, and will it in any way affect my full time studies negatively?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

You realy need to discuss this properly with your psychiatrist ( and it should be a psychiatrist involved rather than solely a GP ) - if you are "increasingly depressed" you need treatment for that. Maybe with a different antidepressant, maybe with CBT counselling, or both -and at the same time, he/she can advise you on gradually coming off the one, and changing to whatever would best replace it

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: no | 2015/10/12

I want to know if Lexamil 5mg causes weight gain and if you want to stop how do you go abouy iy

Reply to no
Posted by: cybershrink | 2010/03/06

You realy need to discuss this properly with your psychiatrist ( and it should be a psychiatrist involved rather than solely a GP ) - if you are "increasingly depressed" you need treatment for that. Maybe with a different antidepressant, maybe with CBT counselling, or both -and at the same time, he/she can advise you on gradually coming off the one, and changing to whatever would best replace it

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement